# SDR ASOA05133

- Difficulty date: February 16, 2005
- Submitted: March 21, 2005
- Operation: Air carrier
- Aircraft: N838AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7276
- System (JASC): 5260 · Entrance Stairs
- Part: Step
- Part number: 601R3198059
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HANGAR MAINTENANCE IN MCN, THE LOWER STEP ON THE PASSENGER DOOR WAS FOUND CRACKED AT THE STAY ROD ATTACHMENT.  MAINTENANCE REMOVED AND REPLACED THE LOWER STEP ON THE PASSENGER DOOR.  (M)
